# SDR MASA200800374

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 22,130 hours, 17,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2748 PHX-SBP.  MAIN PAX DOOR WILL NOT LOCK.  ADJUSTED ROD END ON PRESS DOOR.
